# SDR P5CA2019030800035

- Difficulty date: March 5, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,047 hours, 3,574 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Clamp
- Part number: J1220G08
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE 2 D-SUMP OIL SUPPLY TUBE SUPPORT CLAMP BROKEN. ( REMOVED AND REPLACED SUPPORT CLAMP IAW AMM 70-50-00-912-001-H00 REV. 126. OPS CHECK NORMAL. )
